# SDR AALA201805319014

- Difficulty date: May 29, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A321-231
- Aircraft serial: 3712
- Aircraft time: 34,139 hours, 12,065 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Loose
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CIDS PANEL DOOR AND SLIDES DISPLAYED INTERMITTENT AMBER, CHECK SLIDE PRESSURE AT THE L1 DOOR.  SLIDE BOTTLE PRESSURE READ IN THE MIDDLE OF GREEN.   FOUND A LOOSE CONNECTOR ON THE SLIDE. CONNECTED THE CONNECTOR AND PERFORMED AN OPS CHECK IAW AMM 52-73-00.
